发表论文


年份:

作者论文时间合作者
李健 Multi-recurrence and van der Waerden systems. Sci. China Math. 60 (2017), no. 1, 59–82. 2017 Dominik Kwietniak, Piotr Oprocha; XiangDong Ye
李健 Positive topological entropy and Δ-weakly mixing sets, Advances in Mathematics, Vol.306, Jan. 2017, Pages 653–683. 2017 Wen Huang, Xiangdong Ye, Xiaoyao Zhou
杨守志 COLOR IMAGE ENCRYPTION BASED ON LOGISTIC MAPPING AND DOUBLE RANDOM PHASE ENCODING, 2017,11(4): 211 – 216. 2017 黄慧青
杨守志 d-refinable (dual) pseudo-splines and their regularities,IJWMIP,Vol. 15, No. 1 (2017) 1750002 (21 pages) 2017 Y.F.Shen, D.H.Yuan
杨忠强 Topological classification of function spaces with the Fell topology IV, Topology and its Applications, 228 (2017) 222–235. 2017 Hanbiao Yang, Yanmei Zheng